| Model Number |
TJF-Q190V |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the onsite inspection of the duodenovideoscope, areas of missing or damaged sealing agent were observed around the objective lens and the light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunctions is traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.